Parallel algorithms for fourth-order parabolic equations

M. A. Arigu, A. B. Gumel, E. H. Twizell

Research output: Contribution to journalArticlepeer-review


Parallel numerical algorithms are presented for the solution of fourth-order parabolic equations. The algorithms are tested on three problems with time-dependent and time-independent boundary conditions.

Original languageEnglish (US)
Pages (from-to)273-286
Number of pages14
JournalParallel Algorithms and Applications
Issue number4
StatePublished - Jan 1 1995
Externally publishedYes


  • Complex splittings
  • Fourth-order parabolic equations
  • Pad approximants
  • Parallel algorithms

ASJC Scopus subject areas

  • General Computer Science


Dive into the research topics of 'Parallel algorithms for fourth-order parabolic equations'. Together they form a unique fingerprint.

Cite this